On a stochastic SIR model

Research output: Contribution to journalArticlepeer-review


We consider a stochastic SIR system and we prove the existence, uniqueness and positivity of solution. Moreover the existence of an invariant measure under a suitable condition on the coefficients is studied.
Original languageEnglish
Pages (from-to)389-400
Number of pages11
JournalApplicationes Mathematicae
Publication statusPublished - 2007


Dive into the research topics of 'On a stochastic SIR model'. Together they form a unique fingerprint.

Cite this